# SDR SWAA2024122374124

- Difficulty date: December 5, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 29,980 hours, 14,805 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 414 FAN COWL ASSY. #1 ENGINE INBOARD: OIL DOOR WIND DEFLECTOR BRACKET IS CRACKED. MARKED. PANEL 414 FAN COWL ASSY. #1 ENGINE INBOARD: OIL DOOR WIND DEFLECTOR BRACKET IS CRACKED. MARKED.<[01] #1 ENGINE I/B (R/H) FAN COWL WAS REPLACED ON TASK CARD TTG8Q00S5H1Q (LINE#55); NO FURTHER ACTION REQUIRED;[02] C/W INSPECTION
